MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED PRECICE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED PRECICE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number P12.5-80B275
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 11/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned for evaluation.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
 
Event or Problem Description
Information was received indicating that the patient underwent bilateral femur lengthening on (b)(6) 2024.Subsequently, the patient reported experiencing a ¿popping¿ sensation in the right femur during routine physical therapy.While the exact date of occurrence is unclear, it is estimated to have taken place within 7 to 10 days prior to (b)(6) 2024.Upon further evaluation using radiographic imaging, a fracture of the femoral nail was identified.The patient denied any history of torsional forces or exceeding prescribed weight-bearing limitations.The reported ¿popping¿ was accompanied by pain and rotational instability.On (b)(6) 2024, the fractured nail was successfully replaced, and the patient is now set to resume post-operative lengthening.

Brand Name
PRECICE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
whitney ginter
2560 general armistead avenue
audubon, PA 19403
8582005905
MDR Report Key20833101
Report Number3006179046-2024-00185
Device Sequence Number3864693
Product Code HSB
UDI-Device Identifier00812258020330
UDI-Public812258020330
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K220234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP12.5-80B275
Device Lot Number4020901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Initial Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown